# SDR DALA2022020400730

- Difficulty date: November 12, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,254 hours, 17,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - R1 DOOR DAMAGE ON BOTTOM AFT CORNER (1"X2") REF LP 9366438. CORRECTIVE ACTION: INSTALLED DOUBLER, FILLER AND SEAL CHANNEL IAW SRM 52-10-00-300-003. INSP REQUIRED AFTER 60,000 FC. (9366444)
